# SDR FDEA201304240848

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,821 hours, 39,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR ENTRY DOOR EMERGENCY EXIT SIGN AND SLIDE LIGHT ARE INOPERATIVE.  TESTED, AND SWITCH  IN COCKPIT IS TURNED ON, LIGHTS COME ON AND  IMMEDIATELY GO BACK OUT.   FOUND OXIDIZED PINS AT CONNECTOR D68 AT POWER  SUPPLY.  THOROUGHLY CLEANED CONNECTOR AND TIGHTENED GROUND LUGS.  INSTALLED FRESH BATTERY  PACK IAW AMM 33-51-07-2.  LT ENTRY DOOR EXIT SIGN AND SLIDE LIGHT OPS CHECK NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.
